# SDR P2EA99055

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  VERTICAL PRESSURE WEB CORRODED AT WING CENTER SECTION AT BS 663.  REPLACED WING CENTER SECTION SPAR VERTICAL PRESSURE WEB RIGHT SIDE ONLY BS 663, RBL 24.98 AND RBL 45.64 PER BOEING SB 737-57-10-95, REV 6 DATED 4-27-89, FIG 2.  SEE COOPESA W.O. M1-0005-1-115, VAM 100 NR 521.  (X)
